Search found 108 matches

by kinggg
Wed Jul 22, 2020 10:05 pm
Forum: General Discussion
Topic: Is MRI Safe for ED Patients?
Replies: 1
Views: 150

Re: Is MRI Safe for ED Patients?

bump
by kinggg
Thu Jul 16, 2020 5:07 pm
Forum: General Discussion
Topic: Is MRI Safe for ED Patients?
Replies: 1
Views: 150

Is MRI Safe for ED Patients?

I'm headed to get an MRI done on my head (above my shoulder) to find if I have pituitary adenoma which can worsen ED. Wanted to know if an MRI is safe or can it cause further ED issues. I also want to know if theres a radioactive dye that has to be injected prior to MRI. Is that safe enough for some...
by kinggg
Sun Apr 12, 2020 2:18 am
Forum: General Discussion
Topic: Why Do Pills Stop Working? Any Way to Get Them to Work Again?
Replies: 29
Views: 1784

Re: Why Do Pills Stop Working? Any Way to Get Them to Work Again?

I do not think we can be so specific or certain that one speculative causation is the reason that PDE5 inhibitors seem to lose effectiveness over time. There is in my opinion more convincing evidence supporting other etiologies of ED which would help explain this phenomena. However, the ageing brai...
by kinggg
Sun Apr 12, 2020 2:05 am
Forum: General Discussion
Topic: Why Do Pills Stop Working? Any Way to Get Them to Work Again?
Replies: 29
Views: 1784

Re: Why Do Pills Stop Working? Any Way to Get Them to Work Again?

erik821 wrote:What happens is that the brain stops making the synapse that you are aroused and/or diminished penile sensitivity.
"


How can this synapse be re-awakened to reclaim lost libido and erections?

.
by kinggg
Sun Apr 12, 2020 1:44 am
Forum: General Discussion
Topic: Why Do Pills Stop Working? Any Way to Get Them to Work Again?
Replies: 29
Views: 1784

Re: Why Do Pills Stop Working? Any Way to Get Them to Work Again?

The observations that have been made with regard to the loss of smooth muscle in the penile tissues and arteries would also help explain why the effectiveness of PDE5 inhibitors wane over time. PDE5 inhibitors work directly at helping the smooth muscle to relax. If the quantity and quality of smoot...
by kinggg
Sun Apr 12, 2020 1:38 am
Forum: General Discussion
Topic: Strange, Mysterious ED Phenomenon.. Need Help!
Replies: 8
Views: 609

Re: Strange, Mysterious ED Phenomenon.. Need Help!

These are usually benign tumors, so not very serious. I am not aware of sleep issues with this, do a search and see what you can find. Your doctor will know. I am sure they will find the cause with correct testing. Hey slim, Last question. Over the years I've been less sleepy with less amounts of s...
by kinggg
Sun Apr 12, 2020 1:15 am
Forum: Injections
Topic: What Causes Scarring? Injections or the Medication?
Replies: 25
Views: 1804

Re: What Causes Scarring? Injections or the Medication?

And you believe him?? Dont be so naive to believe that. No one injects every day. Thats not possible. Many things are possible. My urologist, a reputable and conservative guy, says once a day is permissible. I do two consecutive days occasionally and once did seven consecutive vacation days. A few ...
by kinggg
Thu Apr 09, 2020 10:17 am
Forum: General Discussion
Topic: Strange, Mysterious ED Phenomenon.. Need Help!
Replies: 8
Views: 609

Re: Strange, Mysterious ED Phenomenon.. Need Help!

Yes, prolactinoma is a pituitary adenoma. If your pituitary constantly secretes too much prolactin as a result of a tumor, you will find it very hard to get or maintain an erection, plus your sex drive may also be affected. In normal conditions, when a male has an orgasm, there is a natural surge i...
by kinggg
Thu Apr 09, 2020 10:11 am
Forum: Injections
Topic: What Causes Scarring? Injections or the Medication?
Replies: 25
Views: 1804

Re: What Causes Scarring? Injections or the Medication?

Robert66 wrote:We have a member in here who on my thread. How many times a month you inject said he injects every day for 5 years now so it must be some are lucky to not scar then others


And you believe him?? Dont be so naive to believe that. No one injects every day. Thats not possible.
by kinggg
Tue Apr 07, 2020 5:51 pm
Forum: General Discussion
Topic: Strange, Mysterious ED Phenomenon.. Need Help!
Replies: 8
Views: 609

Re: Strange, Mysterious ED Phenomenon.. Need Help!

Sounds like you need to see a doctor who is willing to do a number of tests. As you are experiencing a lowish T level, erectile difficulties and peculiarities in the head, checking for a prolactinoma would be prudent. Most likely not this, but good to make sure. Blood tests such as Total T, free T,...

Go to advanced search